liu.seSearch for publications in DiVA
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Numerical solution of parabolic Cauchy problems in planar corner domains
Ivan Franko National University of Lviv, Ukraine .
Linköpings universitet, Institutionen för teknik och naturvetenskap, Kommunikations- och transportsystem. Linköpings universitet, Tekniska högskolan. EAS, Aston University, Birmingham, UK.ORCID-id: 0000-0001-9066-7922
Ivan Franko National University of Lviv, Ukraine .
2014 (engelsk)Inngår i: Mathematics and Computers in Simulation, ISSN 0378-4754, E-ISSN 1872-7166, Vol. 101, s. 1-12Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

An iterative method for the parabolic Cauchy problem in planar domains having a finite number of corners is implemented based on boundary integral equations. At each iteration, mixed well-posed problems are solved for the same parabolic operator. The presence of corner points renders singularities of the solutions to these mixed problems, and this is handled with the use of weight functions together with, in the numerical implementation, mesh grading near the corners. The mixed problems are reformulated in terms of boundary integrals obtained via discretization of the time-derivative to obtain an elliptic system of partial differential equations. To numerically solve these integral equations a Nystrom method with super-algebraic convergence order is employed. Numerical results are presented showing the feasibility of the proposed approach.

sted, utgiver, år, opplag, sider
Elsevier , 2014. Vol. 101, s. 1-12
Emneord [en]
Heat equation; Cauchy problem; Landweber method; Corner singularities; Boundary integral equation
HSV kategori
Identifikatorer
URN: urn:nbn:se:liu:diva-108155DOI: 10.1016/j.matcom.2014.03.001ISI: 000336693800001OAI: oai:DiVA.org:liu-108155DiVA, id: diva2:729657
Tilgjengelig fra: 2014-06-26 Laget: 2014-06-26 Sist oppdatert: 2017-12-05

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Johansson, B.Tomas

Søk i DiVA

Av forfatter/redaktør
Johansson, B.Tomas
Av organisasjonen
I samme tidsskrift
Mathematics and Computers in Simulation

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 371 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf